MAUDE Adverse Event Report: PHILIPS ULTRASOUND, INC AFFINITI 30; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

PHILIPS ULTRASOUND, INC AFFINITI 30; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Catalog Number 795218
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
An nmpa report 1335143062024000113 was received and reported a misdiagnosis, misjudgment, and unable to receive timely treatment to a patient.The affiniti 30 ultrasound system was being used for an unspecified patient examination.The 2d gain of the system could not be adjusted, resulting in image distortion, and affecting the diagnosis of the patient.There was no reported patient or user harm as a result of this issue.No further information is available at this time; attempts to gather more details are underway.Philips has started an investigation of this complaint.If further information becomes available or upon completion of the investigation, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
H10: it was previously reported there was a misdiagnosis, misjudgment and unable to receive timely treatment to a patient due to an image distortion.Additional information reported there was not a misdiagnosis.There was no patient harm or medical intervention required.The image distortion was always recognizable by the user.The patient exam was completed on another ultrasound system.This issue is not likely to cause or contribute to a death or serious injury.

Brand Name
AFFINITI 30
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND, INC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
thuy nguyen
22100 bothell everett highway
bothell, WA 98021
MDR Report Key19557955
Report Number3019216-2024-00085
Device Sequence Number4851608
Product Code IYN
UDI-Device Identifier00884838074187
UDI-Public00884838074187
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160807
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number795218
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Supplement Date Received by Manufacturer07/10/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/16/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown